# SDR DHL2004750044

- Difficulty date: November 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS INOP ON PREFLIGHT.  REPLACED EMERGENCY EXIT LIGHTS BATTERIES, CKS GOOD NOW.
